Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ANY info on Lithium: Day 2 Li

Posted by Squiggles on November 8, 2005, at 20:12:03

In reply to Re: ANY info on Lithium: Day 2 Li Squiggles, posted by BorderlinePersona on November 8, 2005, at 20:02:54

It's the sweating that is unusual,
i think. I don't mean to alarm you
as your doctor is probably monitoring
you, but the sweating unlike the other
symptoms made me suspicious that it
may be too high.

Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Squiggles thread:576221
URL: http://www.dr-bob.org/babble/20051106/msgs/576879.html